# SDR UALA2013041802699

- Difficulty date: April 17, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 43,961 hours, 17,996 cycles
- Engine: Iae V2522A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Angle
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE I/B REVERSER, INNER BLANKET AFT CLOSURE ANGLE IS CRACKED 2 IN LONG.  REPLACED AFT INBOARD CLOSURE ANGLE.
